U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 29-year-old male asked:

I've taken .1mg clonidine 2x/day one week, all week head felt heavy, vision blurry, tapering off it. is reduced cerebral blood flow permanent effect?

1 doctor answer5 doctors weighed in
Dr. Calvin Weisberger
52 years experience
Clonidine: Clonidine has lots of side effects and those aren't unusual and it doesn't mean you had decreased cerebral blood flow. Discuss with your Doc, there are lots of BP choices.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Cynthia Archer
Internal Medicine 20 years experience
If you are thinking of reduced blood pressure leading to decreased cerebral perfusion, you would have been in the hospital in shock. That kind of decrease in blood to your brain results in altered level of consciousness or other obvious signs. So not to worry.
Oct 28, 2014
Last updated Oct 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.